# SDR IPXA11567262

- Difficulty date: May 31, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 19,233 hours, 12,488 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, LT INBD MAIN FLAP OTBD T/E WEDGE LOWER SURFACE IS CHAFED 3" FROM T/E, 13" FROM INBD.  REPAIRED LT INBD MAIN FLAP OTBD T/E WEDGE LOWER SURFACE 3" FROM T/E AND 13" FROM INBD END IAW SRM 51-70-10-2R-4.
